# SDR IPXA2020102261560

- Difficulty date: September 30, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC07451
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING OUTBOARD FLAP INBOARD HINGE FWD FAIRING OUTBOARD VERTICAL TEE ANGLE IS CRACKED.  REMOVED AND REPLACED CRACKED LT WING OUTBOARD FLAP INBOARD HINGE FWD FAIRING OUTBOARD VERTICAL TEE ANGLE, IAW MD-11 SRM 51-33-01 & 51-35-01.  (MINOR)
